Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1199 - 1202

Some Examples on Generalized Two-Dimensional Fractional Cosine Transform In the Range - ∞ to ∞

V. D. Sharma, S. A. Khapre

Share this article



Top